# SDR REXA2016041400615

- Difficulty date: April 14, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 20,944 hours, 13,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN UNDER AFT CARGO DOOR PROTECTOR PLATE BETWEEN FS 1000.00 - 1047.00 & BETWEEN STRINGERS 15L - 18L, THE SKIN HAS SEVERAL GOUGES APPROX 1.5 LONG, .500 WIDE & .010 DEEP.  REMOVED MARKING TAPE & EXTERNAL SKIN UNDER AFT CARGO DOOR PROTECTOR PLATE WAS REPAIRED IAW EA CRJ953-040143. THIS IS THE CORRECT SUBMISSION FOR THIS SDR NUMBER & ATA CODE.  PLEASE DISREGARD PREVIOUS SUBMISSION.
